# SDR USAA2012032600005

- Difficulty date: February 26, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: D57251216201
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON RIGHT WING LOWER SURFACE MOUNTING PLATE BETWEEN WS376 TO WS 407 & BETWEEN RIB 7 & RIB 8.  REPLACED RIGHT WING LOWER SURFACE MOUNTING PLATE IAW A319 SRM 51-72-11.
